Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Frequent urination , leg weakness, nauseas spells, fatigue. Using natural cranberry supplement. UTI or pregnancy symptoms?

I have recently been experiencing weird symptoms that seem almost like a UTI but maybe like pregnancy. I had a period in June for only 2 days, which is very abnormal for my fairly regular 6 day periods. I am due to get a period this week but have been experiencing very frequent urination , leg weakness, nauseas spells, and serious fatigue . Are these symptoms coming too early to be pregnancy symptoms? Are all of these symptoms typical of a UTI? I bought an all natural cranberry supplement to see if that will have change anything but am desperate for more information!
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Your previous period as you have mentioned it was not regular, chances of implantation bleed possible. So better to get UPT test done to confirm pregnancy.

Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor